# SDR DALA2025122309352

- Difficulty date: December 18, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 16,136 hours, 7,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL SMELL IN AFT GALLEY AFTER T/O. DESCRIBED AS PLASTIC TYPE ODOR. ON LANDING TURNED INTO DIRTY SOCK ODOR AND REPORTED STRONG BY FA'S. ALSO REPORTING MILD HEADACHES. NO ODORS IN FLT DECK. C/W ER/A 613840-14TR REV B SEC II. WATER WASH DUE WITHIN 5 DAYS. THIS CLOSES THIS MONITOR AND LOG. (LP# 8139086)
